# SDR 05FDEA03808

- Difficulty date: November 14, 2005
- Submitted: November 15, 2005
- Operation: Air carrier
- Aircraft: N302FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 46801
- Aircraft time: 75,861 hours, 22,155 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Repair
- Condition: Proper
- Location: Bs 808
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND UPPER FUSELAGE NR 2 LT DOOR FOUND EXTERNAL DOUBLER AT STA 808.  PERFORMED INSPECTION ON REPAIR DOUBLER IAW SRM 52-10-00 FIG 12A VOL 1.  FOUND IN COMPLIANCE WITH CRITERIA REQUEST BY EO NR 8-5100-7-5001 E3 P2.
